• Apologies for the issue with a bizarre redirect on the site earlier today. There was a large server update and an error in an IP address had the traffic routing wrongly. No hacking or anything nefarious and nothing to worry about. Sorry for any stress/anxiety caused. Very best wishes - SF Admin

pristiq

Oceans

Well-Known Member
#2
Meds affect people differently so I can only offer my experience. If i recall it is a SNRI and suffered palpitations and increase heart rate to point where i felt l was having a panic attack. Plus, I had the "normal" side effects that come with psych meds like nausea, dry mouth, etc..

If you are eve unsure of the side effects of the drugs you take, your prescribing doc is the best person to ask as they should know or otherwise the pharmacist.

good luck with it and hope it works for you =)
 

Please Donate to Help Keep SF Running

Total amount
$170.00
Goal
$255.00
Top